The Mathematical Institute, University of Oxford, Eprints Archive

Mathematical models of martensitic microstructure

Ball, J. M. (2004) Mathematical models of martensitic microstructure. Materials Science and Engineering A, 378 (1-2). pp. 61-69.


Official URL:


Martensitic microstructures are studied using variational models based on nonlinear elasticity. Some relevant mathematical tools from nonlinear analysis are described, and applications given to austenite-martensite interfaces and related topics.

Item Type:Article
Uncontrolled Keywords:Martensitic transformations, nonlinear elasticity, microstructure.
Subjects:H - N > Mechanics of particles and systems
Research Groups:Oxford Centre for Nonlinear PDE
ID Code:187
Deposited By: John Ball
Deposited On:26 Aug 2005
Last Modified:29 May 2015 18:17

Repository Staff Only: item control page